# SDR P2EA00042

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION FLOORBEAM AT BS 328 BETWEEN BL 0 AND LBL 63.  REPAIRED FLOORBEAM FROM LBL 65 TO RBL 65 IAW SRM 53-10-9 FIG 5.  (M)
